# SDR IPXA13M79139

- Difficulty date: June 19, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 76,775 hours, 12,609 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, MAIN CABIN SUBFLOOR CENTER WING BOX UPPER SKIN CORRODED ABOVE STR17 AT RBL106.  REPAIRED CORRODED CENTER WING UPPER WING IAW STASA EA 011-5730-01- A4738 REV IR AND EO MD11-5730-51290-A (MINOR).
